# SDR SWAA2022050301061

- Difficulty date: April 30, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737
- Aircraft serial: 36645
- Aircraft time: 42,564 hours, 25,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY R/H EMERGENCY LIGHTS BATTERY DISCHARGED. / [01] REMOVED AND REPLACED FWD ENTRY R/H EMERGENCY LIGHT BATTERY PACK REF BOEING 737 AMM 33-51-06. OPS CHECKED GOOD.
